# SDR USAA2014042400015

- Difficulty date: April 23, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 34,887 hours, 23,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LT OVERWING EMERGENCY EXIT COVER LOOSE & FELL OFF.  REINSTALLED LT OVERWING EXIT COVER, OPERATIONS CHECKED GOOD.
